# SDR FDEA200910073499

- Difficulty date: October 7, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727225
- Aircraft serial: 21289
- Aircraft time: 53,154 hours, 37,870 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 694562820
- Condition: Corroded
- Location: Bs 740 S27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT- CORROSION ON STRINGER 27R AT END SPLICE, BS 740. CUT OUT DAMAGE STRINGER IAW SRM 53-10-3 FIG 1. FABRICATED NEW SECTION STRINGER AND 1EA SPLICE IAW SRM 53-10-2 FIG 9 AND 53-10-3 FIG 1. TREATED AND PRIMED IAW SRM 51-10-2. INSTALLED STRINGER & SPLICE REPAIR IAW SRM 51-30-2 REV. 101.
